# SDR 08FDEA02151

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RIGHT FAN COWL INTERIOR IS GOUGED JUST FWD OF THE GENERATOR EXHAUST DUCT.
